On conjugates and adjoint descent

Asaf Horev, Lior Yanovski

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this note we present an ∞-categorical framework for descent along adjunctions and a general formula for classifying conjugates up to equivalence, which unifies several known formulae from different fields.

Original languageAmerican English
Pages (from-to)140-154
Number of pages15
JournalTopology and its Applications
Volume232
DOIs
StatePublished - 1 Dec 2017

Bibliographical note

Publisher Copyright:
© 2017 Elsevier B.V.

Keywords

  • Conjugates
  • Descent
  • Infinity categories

Fingerprint

Dive into the research topics of 'On conjugates and adjoint descent'. Together they form a unique fingerprint.

Cite this